Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

After taking antibiotics for throat infection I cough and have phlegm filled with blood . What is the reason ?

Hi i went to a doctor 2 days ago and he told me i have a throat infection. So he gave me some antibiotics . Recently I ve been able vto cough up phlem and it is filled with blood . I was thinking this could be because of the coughing I have been consistantly doing, but it just feels like im continually swallowing blood all day. What is wrong with me?
Asked On : Sat, 5 Mar 2011
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
It could be due to erosion in throat .If you cough hard then it can damage the mucosal membrane of throat and resulting in blood in sputum which exactly has happened with you.

you can take drosera 30 4 tabs 4 times in day for 3 days and report afterwards.

If blood in sputum increases you can take phosphorous 30 1 dose of 4 tabs and then also if it does not stop consult the doctor immediately.

Your problem will be resolved by the medicine,
hope this helps,
dr jignesh
Answered: Sat, 5 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor